Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 63, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 2, 2017, 12:28 PM CDT for 5 counties in Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2017, 12:28 PM CDT (17:28 UTC)
- Expired
- Apr 2, 2017, 1:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harris County, TX, Liberty County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX
The radar
The Houston radar (KHGX), 92 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 12:55 PM CDT | TSTM WND DMG | 4 Se Shepherd, TX | TREE DOWN... TIME ESTIMATED WITH RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 6:00 AM CDT | Tornado Watch | SPC | 7 hr |
| Apr 2, 10:39 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2197 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 19.3
The text
As transmitted.
617
WUUS54 KHGX 021728
SVRHGX
TXC201-291-339-373-407-021800-
/O.NEW.KHGX.SV.W.0063.170402T1728Z-170402T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Houston/Galveston TX
1228 PM CDT SUN APR 2 2017
The National Weather Service in League City has issued a
* Severe Thunderstorm Warning for...
East central Montgomery County in southeastern Texas...
Southeastern San Jacinto County in southeastern Texas...
Northwestern Liberty County in southeastern Texas...
South central Polk County in southeastern Texas...
Northeastern Harris County in southeastern Texas...
* Until 100 PM CDT.
* At 1228 PM CDT, a severe thunderstorm was located over Plum Grove,
or 9 miles south of Cleveland, moving north at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cleveland, Shepherd, Splendora, Patton Village, Roman Forest,
Woodbranch, Plum Grove, North Cleveland, Tarkington Prairie and
Romayor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
&&
A tornado watch remains in effect until 600 PM CDT for southeastern
Texas.
LAT...LON 3011 9503 3016 9518 3063 9505 3046 9477
TIME...MOT...LOC 1728Z 202DEG 37KT 3021 9509
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
431
WWUS54 KHGX 021759
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
1259 PM CDT SUN APR 2 2017
TXC201-291-339-373-407-021808-
/O.EXP.KHGX.SV.W.0063.000000T0000Z-170402T1800Z/
Montgomery TX-San Jacinto TX-Liberty TX-Polk TX-Harris TX-
1259 PM CDT SUN APR 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONTGOMERY...
SOUTHEASTERN SAN JACINTO...NORTHWESTERN LIBERTY...SOUTH CENTRAL POLK
AND NORTHEASTERN HARRIS COUNTIES WILL EXPIRE AT 100 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail
is still possible with this thunderstorm. Will also need to monitor
as it could reintensify.
A tornado watch remains in effect until 600 PM CDT for southeastern
Texas.
LAT...LON 3011 9503 3016 9518 3063 9505 3046 9477
TIME...MOT...LOC 1758Z 202DEG 37KT 3050 9496
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 12:13 PM CDT, 15 minutes earlier.
Area forecast discussion, Apr 2, 12:13 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1213 PM CDT Sun Apr 2 2017
.AVIATION...
Shra/Tsra to persist ahead of a Pacific front. Could get some
gusty winds/hail with the stronger storms. Precip should end
across TAF sites by 21z with MVFR cigs in the wake of the front.
Slow clearing expected between 04-08z with VFR conds expected
after 12z Mon. 43
&&
.PREV DISCUSSION... /ISSUED 1117 AM CDT Sun Apr 2 2017/
UPDATE...
There is a Tornado Watch 108 in effect for the far northern tier
counties that will expire at 1 PM....with Tornado Watch 109 that
will be in effect through 6 PM for the north and central forecast
area counties sans the far northwestern CWA. Storms moving over
and north of the warm frontal boundary positioned roughly along a
Caldwell to Huntsville to Livingston line are behaving for the
most part...likely rooted in the upper levels or elevated in nature
north of the warm front. Anticipating that as the western line of
convection moving across San Anton's area reaches our western
counties they will better tap into the potential full column
shear and instability. Recent sounding from CLL depicted near 2k
J/kg CAPE with helicity values in the lower few kilometers
exceeding 300 m**2/s**2. Thus...with greater than 1.5 pwat air
feeding into this approaching QLCS (per a 25-35 knot low level
jet)...feel the best window of opportunity for the bulk of the
strongest weather to pass through between Noon and 3 PM. This
line should be a fairly progressive mover and be east of the
region by late afternoon. All threats are there with a higher
emphasis on tornadoes simply due to the impressive turning within
the lower levels. The most active weather will likely occur
nearest to the triple point located near Burelson County...the
surface low will be tracking east-northeast across our far
northern counties through early afternoon. 31
PREV DISCUSSION... /ISSUED 646 AM CDT Sun Apr 2 2017/
AVIATION [12Z TAF Issuance]...
Complex forecast this morning, and really can't fit in quite all
the details even with the current very long TAFs. Essentially
looking at two periods of thunderstorms, though towards the north,
these will likely appear more as one blended wave. But storms
this morning are on/near a warm front lifting north. Mid-day to
afternoon, the cold front will swing in, bringing another
opportunity for storms. Through it all, lots of IFR ceilings
and/or visibilities, though some - likely nearer the coast - will
have an opportunity to improve to MVFR and possibly even the edge
of VFR for a couple hours. Will dry out this evening, and will
look for winds to veer towards westerly overnight.
PREV DISCUSSION /Issued 603 AM CDT Sun Apr 2 2017/...
SHORT TERM [Today/Tonight]...
Enhanced and Moderate risk areas for severe weather are in place
across the vast majority of Southeast Texas. Though the moderate
risk area has been slimmed up and moved north such that only the
northeast portions of our area remain in this highest risk area,
it would be dangerous to let down your guard - even enhanced
slight is a significant increase in potential over the
climatological average. Even areas which have been changed from
moderate to enhanced have environmental parameters that are very
supportive of severe weather, and any storms that can form will
have high end potential. Depending on severe type and location, we
are looking at a potential hazard that is 15-30 times higher than
an "any given" April 2. Additionally, any storms will be capable
of producing heavy rain (particularly north of I-10, which may see
the impacts of a relatively slow moving MCS later in the day),
and so carries a potential for flash flooding.
Currently, there is a broad swath of rain occurring from North Texas
down into Southwest Texas. Multiple severe thunderstorm warnings,
flood advisories, and flash flood warnings are in effect in
conjunction with these storms as of 4 am. IR satellite shows
multiple updrafts with cloud top temperatures in the vicinity of -70
to -75C. Additionally, streamer showers are beginning to bloom from
around Matagorda Bay northward towards Brenham. Surface analysis
shows a developing low along the Mexico border between Del Rio and
Eagle Pass, with a boundary extending to the northeast, associated
with this low pressure.
This low pressure center will move northeastward into Texas this
morning, bringing its warm front north across our area, likely to be
enhanced by a cool outflow boundary from the current overnight
convection. Where exactly this boundary reaches this morning is
likely to have important consequences - as you might guess, the new
moderate risk area lines up with where the front is expected to be,
and is where the large bulk of guidance focuses the greatest storm
activity. This is aided by the nose of the low level jet pushing
northward out of the Gulf. A low that comes in farther south, or a
front that fails to push farther north would increasingly bring
parts of Southeast Texas into play.
Meanwhile, south of the front in the warm sector, storms may have a
harder time forming without a helpful boundary or low level jet
convergence to aid in lift, and with the upper jet not quite into
place to aid in vertical motion. However, short range models are
generating some cellular growth, and these cells will have a very
favorable environment in which to work. There will be copious
amounts of moisture and instability; SPC mesoanalysis already shows
2000+ MLCAPE in southern parts of the area, and precipitable water
is expected to increase to 1.5 inches this morning. Balanced against
the instability is moderate deep layer and strong low level shear.
Forecast soundings show large, looping hodographs with sufficient
helicity for tornado potential. Ultimately, while the greater number
of storms may be on the northern edge of our area, any storm that
forms anywhere in the area will be in a rich environment for storm
development and poses a threat.
Another source for severe weather will come as the low continues to
move off to the northeast, and its cold front swings through the
area this afternoon. While initial development in this hit may begin
as discrete cells, the expectation is that shear will become more
parallel to the line, resulting in upscale growth to a line of
convection. As a result, damaging winds looks to be the primary
threat here. Behind the front, the cyclone's dry slot will help
bring an influx of drier air into the area, and rain potential will
wind down from west to east through the late afternoon and evening.
25
LONG TERM [Monday Through Sunday]...
Monday will be noticeably drier as west winds develop in wake of
a Pacific front and upper level trough. Tuesday into Wednesday
synoptic models are in pretty good agreement with another strong
trough developing in the Rockies that eventually pushes into the
Plains Tuesday night. The upper level low then moves into the
Midwest on Wednesday with a cold front pushing through Texas.
There may be enough moisture for a few showers and isolated storm
but overall the rain chances look small. A cool/dry airmass should
remain in place for the end of the week with temperatures a few
degrees below normal for a change. Upper level ridging builds over
the coming weekend so expect temperatures to increase to above
normal. 39
MARINE...
Strong southerly winds will continue today with rough seas. Small
craft advisory is in effect through this evening. Winds should
shift tonight and Monday to the west as a Pacific front pushes off
the coast. This should allow for seas to subside. Southerly winds
return on Tuesday but another cold front pushes off the coast
Wednesday. Offshore winds may be stronger with this front and
advisory or caution conditions may be met Wednesday into Thursday.
Light offshore winds continue on Thursday allow seas to decrease.
39
CLIMATE...
In case you missed it, Galveston tied another record high
temperature yesterday reaching 81 degrees.
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 76 57 82 59 87 / 100 20 0 0 0
Houston (IAH) 77 61 84 62 86 / 100 30 0 0 0
Galveston (GLS) 75 66 77 70 79 / 90 30 0 0 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch until 7 PM CDT this evening for the following
zones: Brazos...Burleson...Grimes...Houston...Madison...
Polk...San Jacinto...Trinity...Walker.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 7 PM CDT this evening
for the following zones: Matagorda Bay.
Small Craft Advisory until 7 PM CDT this evening for the
following zones: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Galveston Bay...Waters from
Freeport to the Matagorda Ship Channel from 20 to 60 NM...
Waters from High Island to Freeport from 20 to 60 NM.
&&
Discussion...31
Aviation/Marine...43Hazardous weather outlook, Apr 2, 4:26 AM CDT, 8 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 426 AM CDT Sun Apr 2 2017 TXZ163-164-176>179-195>200-210>214-226-227-235>238-030930- Austin-Brazoria-Brazos-Burleson-Chambers-Colorado-Fort Bend- Galveston-Grimes-Harris-Houston-Jackson-Liberty-Madison-Matagorda- Montgomery-Polk-San Jacinto-Trinity-Walker-Waller-Washington- Wharton- 426 AM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight There is a moderate risk of severe weather mainly east and northeast of a College Station to Cleveland line. To the south and west of that line there is an enhanced risk for severe weather. All modes of severe weather will be possible - tornadoes, large hail and damaging winds. There is also the potential for heavy rainfall and flash flooding. A flash flood watch is in effect today for areas north of a Brenham to Livingston line. .DAYS TWO THROUGH SEVEN...Monday through Saturday Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required today. GMZ330-335-350-355-370-375-030930- Coastal waters from Freeport to the Matagorda Ship Channel out 20 NM-Coastal waters from High Island to Freeport out 20 NM- Galveston Bay-Matagorda Bay- Waters from Freeport to the Matagorda Ship Channel from 20 to 60 NM-Waters from High Island to Freeport from 20 to 60 NM- 426 AM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Beach hazards will continue to day with elevated tide levels about 1.5 feet above normal. Coastal flooding is not expected but there could be some minor impacts along Bolivar Peninsula. Rip currents will also be possible along Gulf facing beaches. Small craft advisories continue today for the coastal waters and bays. .DAYS TWO THROUGH SEVEN...Monday through Saturday Small craft advisories may be needed Wednesday into Thursday as a strong cold front pushes off the coast. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected.
In the hours before
Special weather statement, Apr 2, 10:31 AM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1031 AM CDT SUN APR 2 2017
TXZ163-021615-
Houston TX-
1031 AM CDT SUN APR 2 2017
...STRONG THUNDERSTORMS ACROSS HOUSTON AND NORTHEASTERN MADISON
COUNTIES THROUGH 1115 AM CDT...
At 1030 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lovelady, or 7 miles southeast of Austonio, moving north at 35 mph.
Dime size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Crockett, Austonio, Grapeland, Lovelady, Kennard and Latexo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 100 PM CDT for southeastern
Texas.
LAT...LON 3146 9507 3113 9533 3099 9554 3103 9567
3104 9564 3104 9563 3105 9563 3106 9565
3108 9566 3108 9570 3132 9567 3132 9566
3135 9566 3155 9563 3155 9558
TIME...MOT...LOC 1530Z 198DEG 32KT 3111 9554
11Special weather statement, Apr 2, 11:20 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1120 AM CDT SUN APR 2 2017
TXZ195-197-021700-
Washington TX-Burleson TX-
1120 AM CDT SUN APR 2 2017
...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN BURLESON AND WESTERN
WASHINGTON COUNTIES THROUGH NOON CDT...
At 1119 AM CDT, Doppler radar was tracking a strong thunderstorm near
Round Top, or 10 miles east of Giddings, moving northeast at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Somerville, Burton, Lake Somerville Dam, Lyons and Quarry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 100 PM CDT for southeastern
Texas.
LAT...LON 3020 9674 3024 9673 3025 9669 3030 9664
3030 9667 3032 9669 3032 9674 3033 9675
3055 9663 3036 9634 3005 9662 3008 9663
3011 9663 3013 9665 3015 9665 3016 9669
3015 9671 3014 9677 3016 9679
TIME...MOT...LOC 1619Z 214DEG 28KT 3015 9675
11Special weather statement, Apr 2, 11:24 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1124 AM CDT SUN APR 2 2017
TXZ163-176-021715-
Madison TX-Houston TX-
1124 AM CDT SUN APR 2 2017
...STRONG THUNDERSTORMS ACROSS HOUSTON AND NORTHEASTERN MADISON
COUNTIES THROUGH 1215 PM CDT...
At 1123 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grapeland to 10 miles northeast of
Madisonville. Movement was northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Crockett, Austonio, Grapeland, Lovelady, Latexo and Weches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 100 PM CDT for southeastern
Texas. A tornado watch also remains in effect until 600 PM CDT for
southeastern Texas.
LAT...LON 3157 9525 3158 9517 3107 9542 3094 9584
3109 9578 3109 9576 3111 9577 3115 9575
3116 9573 3117 9574 3130 9569 3129 9568
3132 9567 3132 9566 3134 9566 3135 9567
3155 9558 3159 9528
TIME...MOT...LOC 1623Z 208DEG 28KT 3154 9548 3101 9575
11Special weather statement, Apr 2, 12:01 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1201 PM CDT SUN APR 2 2017
TXZ163-176-177-196-198-199-212-021745-
Madison TX-Walker TX-Brazos TX-Grimes TX-Waller TX-Montgomery TX-
Houston TX-
1201 PM CDT SUN APR 2 2017
...STRONG THUNDERSTORMS ACROSS WESTERN TRINITY...GRIMES...
NORTHEASTERN WASHINGTON...SOUTHEASTERN BRAZOS...NORTHWESTERN
MONTGOMERY...SOUTH CENTRAL HOUSTON...SOUTHEASTERN MADISON...NORTHERN
WALLER AND WESTERN WALKER COUNTIES THROUGH 1245 PM CDT...
At 1201 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Madisonville to near
Washington. Movement was northeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Northwestern Huntsville, Navasota, Bedias, Anderson, Plantersville,
Crabbs Prairie, Roans Prairie, Richards and Dacus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 100 PM CDT for southeastern
Texas. A tornado watch also remains in effect until 600 PM CDT for
southeastern Texas.
LAT...LON 3109 9540 3106 9543 3103 9543 3031 9581
3023 9602 3025 9610 3028 9609 3029 9610
3031 9610 3030 9612 3034 9616 3037 9615
3038 9617 3095 9587
TIME...MOT...LOC 1701Z 224DEG 29KT 3097 9574 3030 9613
11Local storm report, Apr 2, 12:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1224 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG COLLEGE STATION 30.60N 96.31W
04/02/2017 BRAZOS TX BROADCAST MEDIA
A DOWNED TREE AT APARTMENT COMPLEX ON LUTHER STREET
&&
EVENT NUMBER HGX1700140
BLOODSpecial weather statement, Apr 2, 12:28 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1228 PM CDT SUN APR 2 2017
TXZ163-176-177-021815-
Madison TX-Walker TX-Houston TX-
1228 PM CDT SUN APR 2 2017
...STRONG THUNDERSTORMS ACROSS WESTERN TRINITY...HOUSTON...
NORTHEASTERN MADISON AND NORTHEASTERN WALKER COUNTIES THROUGH 115 PM
CDT...
At 1227 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northeast of Grapeland to 13 miles
south of Austonio. Movement was northeast at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Crockett, Austonio, Grapeland, Lovelady, Kennard, Latexo and Weches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 100 PM CDT for southeastern
Texas. A tornado watch also remains in effect until 600 PM CDT for
southeastern Texas.
LAT...LON 3158 9526 3157 9521 3158 9517 3156 9514
3155 9515 3154 9514 3154 9513 3152 9510
3115 9530 3106 9543 3095 9583 3157 9546
3159 9528
TIME...MOT...LOC 1727Z 218DEG 26KT 3155 9533 3098 9563
11The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 6:16 AM CDT | Tornado Warning | HGX | Harris, Montgomery, Waller | 29 min |
| Apr 2, 6:56 AM CDT | Tornado Warning | HGX | Grimes, Montgomery, Waller | 34 min |
| Apr 2, 7:10 AM CDT | Severe Thunderstorm Warning | HGX | Madison | 35 min |
| Apr 2, 7:12 AM CDT | Areal Flood Advisory | HGX | Grimes, Harris, Montgomery, Waller | 3 hr |
| Apr 2, 7:18 AM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 27 min |
| Apr 2, 7:26 AM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity | 34 min |
| Apr 2, 7:30 AM CDT | Severe Thunderstorm Warning | HGX | Montgomery, Walker | 30 min |
| Apr 2, 7:34 AM CDT | Tornado Warning | HGX | Montgomery, Walker | 26 min |
| Apr 2, 7:44 AM CDT | Severe Thunderstorm Warning | HGX | Houston, Polk, San Jacinto, Trinity | 31 min |
| Apr 2, 7:55 AM CDT | Tornado Warning | HGX | Montgomery, San Jacinto, Walker | 35 min |
| Apr 2, 8:17 AM CDT | Special Weather Statement | HGX | Madison | 43 min |
| Apr 2, 8:26 AM CDT | Tornado Warning | HGX | San Jacinto, Walker | 34 min |
| Apr 2, 8:29 AM CDT | Areal Flood Advisory | HGX | Montgomery, Walker | 2 hr |
| Apr 2, 8:33 AM CDT | Special Weather Statement | HGX | Houston | 42 min |
| Apr 2, 8:44 AM CDT | Tornado Warning | HGX | Polk, Trinity | 31 min |
| Apr 2, 9:02 AM CDT | Special Weather Statement | HGX | Trinity | 43 min |
| Apr 2, 9:04 AM CDT | Severe Thunderstorm Warning | HGX | Grimes, Montgomery | 26 min |
| Apr 2, 9:08 AM CDT | Tornado Warning | HGX | Grimes, Montgomery, Walker | 37 min |
| Apr 2, 9:09 AM CDT | Special Weather Statement | HGX | Madison | 36 min |
| Apr 2, 9:12 AM CDT | Severe Thunderstorm Warning | HGX | Polk, Trinity | 33 min |
| Apr 2, 9:33 AM CDT | Severe Thunderstorm Warning | HGX | Grimes, Montgomery, Walker | 27 min |
| Apr 2, 10:31 AM CDT | Special Weather Statement | HGX | Houston | 44 min |
| Apr 2, 11:11 AM CDT | Tornado Warning | HGX | Houston | 34 min |
| Apr 2, 11:20 AM CDT | Special Weather Statement | HGX | Burleson | 40 min |
| Apr 2, 11:24 AM CDT | Special Weather Statement | HGX | Houston | 51 min |
| Apr 2, 12:01 PM CDT | Special Weather Statement | HGX | Grimes | 44 min |
| Apr 2, 12:07 PM CDT | Flash Flood Warning | HGX | Grimes, Houston, Madison, Walker | 3 hr |
| Apr 2, 12:24 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Montgomery, Waller, Washington | 51 min |
| Apr 2, 12:28 PM CDT | Special Weather Statement | HGX | Houston | 47 min |
| Apr 2, 12:38 PM CDT | Special Weather Statement | HGX | Trinity, Walker | 52 min |
| Apr 2, 12:43 PM CDT | Special Weather Statement | HGX | Montgomery | 47 min |
| Apr 2, 12:54 PM CDT | Severe Thunderstorm Warning | HGX | Montgomery, San Jacinto, Walker | 36 min |
| Apr 2, 12:57 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity | 48 min |
| Apr 2, 1:01 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Montgomery, Waller | 29 min |
| Apr 2, 1:08 PM CDT | Severe Thunderstorm Warning | HGX | Polk, Trinity | 52 min |
| Apr 2, 1:24 PM CDT | Special Weather Statement | HGX | Montgomery | 36 min |
| Apr 2, 1:25 PM CDT | Severe Thunderstorm Warning | HGX | Polk | 35 min |
| Apr 2, 1:30 PM CDT | Tornado Warning | HGX | Polk | 30 min |
| Apr 2, 1:36 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 24 min |
| Apr 2, 3:25 PM CDT | Special Weather Statement | HGX | Liberty | 35 min |
| Apr 2, 4:02 PM CDT | Special Weather Statement | HGX | Wharton | 43 min |
| Apr 2, 4:51 PM CDT | Special Weather Statement | HGX | Jackson | 39 min |
| Apr 2, 5:20 PM CDT | Special Weather Statement | HGX | Jackson | 40 min |
| Apr 2, 5:37 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda, Wharton | 23 min |
| Apr 2, 5:57 PM CDT | Severe Thunderstorm Warning | HGX | Matagorda, Wharton | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.